A superadditive solution for cephoidal bargaining problems

Pallaschke D, Rosenmüller J (2007)
International Journal of Game Theory 35(4): 569-590.

Journal Article | Published | English

No fulltext has been uploaded

Author
;
Abstract
We present a bargaining solution defined on a class of polytopes in R-n called "cephoids". The solution generalizes the superadditive solution exhibited by Maschler and Perles for two dimensions. It is superadditive on a subclass of cephoids.
Publishing Year
ISSN
PUB-ID

Cite this

Pallaschke D, Rosenmüller J. A superadditive solution for cephoidal bargaining problems. International Journal of Game Theory. 2007;35(4):569-590.
Pallaschke, D., & Rosenmüller, J. (2007). A superadditive solution for cephoidal bargaining problems. International Journal of Game Theory, 35(4), 569-590.
Pallaschke, D., and Rosenmüller, J. (2007). A superadditive solution for cephoidal bargaining problems. International Journal of Game Theory 35, 569-590.
Pallaschke, D., & Rosenmüller, J., 2007. A superadditive solution for cephoidal bargaining problems. International Journal of Game Theory, 35(4), p 569-590.
D. Pallaschke and J. Rosenmüller, “A superadditive solution for cephoidal bargaining problems”, International Journal of Game Theory, vol. 35, 2007, pp. 569-590.
Pallaschke, D., Rosenmüller, J.: A superadditive solution for cephoidal bargaining problems. International Journal of Game Theory. 35, 569-590 (2007).
Pallaschke, Diethard, and Rosenmüller, Joachim. “A superadditive solution for cephoidal bargaining problems”. International Journal of Game Theory 35.4 (2007): 569-590.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar